Vol. 10, No. 3, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Multiple period integrals and cohomology

Roelof W. Bruggeman and Youngju Choie

Vol. 10 (2016), No. 3, 645–664
Abstract

We give a version of the Eichler–Shimura isomorphism with a nonabelian H1 in group cohomology. Manin has given a map from vectors of cusp forms to a noncommutative cohomology set by means of iterated integrals. We show that Manin’s map is injective but far from surjective. By extending Manin’s map we are able to construct a bijective map and remarkably this establishes the existence of a nonabelian version of the Eichler–Shimura map.

Keywords
cusp form, iterated integral, noncommutative cohomology
Mathematical Subject Classification 2010
Primary: 11F67
Secondary: 11F75
Milestones
Received: 29 June 2015
Revised: 26 February 2016
Accepted: 28 February 2016
Published: 12 June 2016
Authors
Roelof W. Bruggeman
Mathematisch Instituut
Universiteit te Utrecht
Postbus 80010
3508 TA Utrecht
Netherlands
Youngju Choie
Department of Mathematics and PMI
Postech
Pohang 790-784
South Korea